Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :15 Issue : 2 1988      Add To Cart                                                                    Download

Bending of a thin circular plate uniformly loaded over a concentric ellipse and symmetrically supported at four points on its axes

Auther : M.N.Y. ANWAR AND W.A. BASSALI

Department of Mathematics, University of Kuwait, P.O. Box: 5969, Safat, 13060, Kuwait
 
ABSTRACT
 
Within the restrictions of the classical small bending theory of thin plates, exact expressions are obtained in series form for the deflection at any point of a thin isotropic circular plate uniformly loaded over a concentric ellipse and supported at the four vertices of a concentric rhombus whose diagonals coincide with the axes of the ellipse.  Formulae for the moments and shears are given and numerical results are presented in tabular and grapnical forms.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55180

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law